# SDR 2005UALA01510

- Difficulty date: December 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 29,526 hours, 10,797 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Condition: Oscillates
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO AILERON VIBRATION.   RT GREEN AILERON SERVOCONTROL SERVO VALVE WAS FOUND OSCILLATING, THUS CAUSING INFLIGHT AILERON VIBRATION. REPLACEMENT OF THE SERVOVALVE RESOLVED THE PROBLEM. NO FURTHER ANOMALY WAS REPORTED.
